Please use this identifier to cite or link to this item:
Title: On cellularization for simplicial presheaves and motivic homotopy
Authors: Neumann, F.
Rodriguez, J.L.
First Published: 2007
Citation: Topology and Its Applications, 2007, 154 (7), pp.1481-1488
DOI Link: 10.1016/j.topol.2006.04.027
ISSN: 0166-8641
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.